Journal article icon

Journal article

THEORY OF EPR-SPECTRA OF RADICAL PAIRS DIFFUSING ON A SPHERICAL SURFACE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00268979200101071

Authors


Journal:
MOLECULAR PHYSICS
Volume:
75
Issue:
6
Pages:
1401-1417
Publication date:
1992-04-20
DOI:
EISSN:
1362-3028
ISSN:
0026-8976
URN:
uuid:02e66e23-f62c-4837-ac9e-689294473da2
Source identifiers:
43932
Local pid:
pubs:43932

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP